Endogenous incompleteness of financial markets: The role of ambiguity and ambiguity aversion
Francesca Rinaldi
Journal of Mathematical Economics, 2009, vol. 45, issue 12, 880-901
Abstract:
Incompleteness of financial markets has been widely questioned in the literature, but traditional research has been mainly focused on the role of transaction costs and asymmetric information in determining such incompleteness. This paper, instead, focuses on agents' preferences, showing that the introduction of ambiguity and ambiguity aversion may induce investors to restrict their trading to a simpler set of assets, relative to which they are less likely to make errors.
Keywords: Ambiguity; Variational; preferences; Idiosyncratic; risk; Risk; sharing; Trading (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(09)00080-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:45:y:2009:i:12:p:880-901
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().